How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6153
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

My blood pressure is 92/55 with a pulse rate of 62. I dont

This answer was rated:

My blood pressure is 92/55 with a pulse rate of 62. I don't feel bad, just lazy. Is this ok?
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.

Q. What is your usual blood pressure reading?

Q. Are you on any medication?

Q. Previously diagnosed conditions, if any?
Customer: replied 5 years ago.
Lately, my blood pressure has been lower than my normal 120 0ver 80 or so, but not this low. I take amlodipine besylate, lisinopril and metoprolol tartrate for blood pressure. When my blood pressure started to drop a week ago i stopped taking my lasic as that was the last prescribed to get my blood pressure under control. My doctor's office just called back and suggested i drink some more fluids to see if that makes a difference.
Thanks for the details.

You are a known hypertensive and on a triple drug therapy for High Blood Pressure.
Individuals who take Beta blockers like Metoprolol are prone to have a low pulse rate like you do. The sudden decrease in blood pressure might be due to dehydration as your Doctor's office suspects and you can add some fluids to your daily intake with a dash of salt as well to retain water.
Other than that, you should discuss about readjustment of the doses of drugs that you are on - Lisinopril and Amlodipine are known to cause hypotension off and on in individuals who take them and often dose adjustment is required.
So, first increase your salt and water intake and if that doesn't help, you will need to make an appointment with your Doctor and get readjusted the doses of your anti hypertensive medication. It may also be required to completely omit one of the drugs from your list of medications, if your blood pressure remains stable on the other two.
Hope this helps.
Please click ACCEPT to credit this assist.
A bonus and a positive feedback will be appreciated.

Best.
Dr Uzair and 4 other Medical Specialists are ready to help you

Related Medical Questions